# SDR SWAA061301

- Difficulty date: April 18, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 4,261 hours, 2,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW 12.  REMOVED AND REPLACED LIGHT ASSY PER MM.
